Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had wisdom teeth removed, feel light headed, dizzy, and nauseas. Took medication for pain. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Hello, I just had two wisdom teeth romoved on Monday, after he was done, I got up and felt really lightheaded, after a while I felt better, but I still didn't feel right, Then on tuesday I still didn't feel right, I took medication for pain, but after a while, I started to feel lightheaded, dizzy, and nauseas, even threw up, since then I feel better off and on again, but I still feel weak, and at times nauseas.
Posted Wed, 29 May 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 2 hours later
Thanks for the query.
It is common to feel nauseous and dizzy after the wisdom tooth extraction.
In most of cases it is due to the side effects of sedative in them,and antibiotics.
There is nothing to worry.
Just take complete rest.
You may take some proton pump inhibitor like PANTOPROZOLE 40 mg once a day on empty stomach ,for few days.
It shall take care of your nausea and acidity problem,if any.
Don't go out for work till you become totally comfortable.
Sometimes symptoms may persist for a week.
Keep in regular touch with your dentist.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor